# SDR 98ZZZX2805

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N446ES
- Make and model: Cessna 182S
- Aircraft serial: 18280113
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 0700099130
- Condition: Misinstalled
- Location: Under Floor
- Part time: 66 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FUEL LINE NR 0700099-130 WAS FOUND INSTALLED WITHOUT THE FERREL UNDER THE B-NUT FITTING.  THE LOCATION WAS UNDER THE FLOORBOARD DIRECTLY UNDER THE PILOT'S SEAT.  AMAZING THE LINE WAS NOT LEAKING, YET!
